MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; IMPLANTABLE LEAD
Model Number 7735
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right atrial (ra) lead recorded an automatic lead safety switch (lss) due to high out-of-range pacing impedance measurements greater than 3000 ohms.Technical services (ts) reviewed the device data and noted a sudden spike from approximately the 700-ohm range to greater than 3000 ohms, after which the impedance returned to approximately the 400-ohm range.Additionally, noise was observed when the device automatically reverted to unipolar configuration, and this noise was sensed during atrial fibrillation (af) episodes.Ts suspected a connection issue and provided recommendations to reprogram the lead back to bipolar configuration and adjust sensing settings.No adverse patient effects were reported.This ra lead remains in service.

Brand Name
INGEVITY? MRI
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23832740
Report Number2124215-2025-91581
Device Sequence Number5080488
Product Code NVN
UDI-Device Identifier00802526523366
UDI-Public(01)00802526523366(17)181104
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/04/2018
Device Model Number7735
Device Catalogue Number7735
Device Lot Number630062
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/17/2025
Date Device Manufactured11/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale